# SDR UIEA2024091300908

- Difficulty date: September 13, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N865GT
- Make and model: Boeing 747-8F
- Aircraft serial: 60118
- Aircraft time: 28,353 hours, 5,211 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 856920
- Part serial: 256
- Condition: Faulted
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR TILT MSG DURING ALTERNATE EXTENSION OF LANDING GEAR. RECEIVED GEAR TILT MESSAGE. GEAR TILT, GEAR DISAGREE, GEAR MONITOR STS MSG( ACCOMPLISHED ALTERNATE EXTENSION SYS TESTS FOR NOSE, BODY AND WING LANDING GEAR IAW B747-8 AMM 32-35-00-735-172, 32-35-00-715-012 AND 32-36-00-705-091, NO DEFECTS NOTED. ACCOMPLISHED LUBRICATION OF BODY, NOSE AND WING LANDING GEAR IAW ATLAS MX CONTROL SHEET #8017-3 THROUGH 8017-13 REF ASCENT W/O HM614-30009 THRU 30019. R/R PSEU IAW B747-8 AMM TASK 32-09-03-004-001 & TASK 32-09-03-404-005. REFE ASCENT W/O HM614-30021 FOR DETAILS. )
